# SDR 231042

- Difficulty date: August 16, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N152MJ
- Make and model: Beech 1900D
- Aircraft serial: UE52
- Aircraft time: 19,312 hours, 29,559 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Control Panel
- Condition: Smoke
- Location: Wind Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FROM WING ICE CIRCUIT BREAKER PANEL, PULLED BREAKER APPEARED TO STOP SMOKING.  MAINTENANCE OPENED PANEL RIGHT SIDE & CORROSION NOTED, CLEANED CORROSION, REMOVED CIRCUIT ON WING ICE LIGHT, MOVED HARD WIRE BRIDGE ICE WING LIGHTS, NOTED INOP WING ICE LIGHT MEL 33-11.
